# SDR SIMA20230307002

- Difficulty date: March 7, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N769KW
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000024
- Aircraft time: 36,729 hours, 29,679 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Reinforcement
- Part number: 17007409001
- Condition: Cracked
- Location: Lh Dv Window Cut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD FUSELAGE FR 08 CRACKED BELOW LH DV WINDOW CUTOUT STRUCTURE. (MAJOR REPAIR)-C/A-REMOVED AND REPLACED REINFORCEMENT ON FR 08 BELOW THE LH DV WINDOW IAW EMB 170 SRM 51-40-08
